International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Volume 3, Number 1 (2013)

7 articles

  1. Exponential Decay and Numerical Solution for a Timoshenko System with Delay Term in the Internal Feedback

    C. A. Raposo, J. A. D. Chuquipoma, J. A. J. Avila, M. L. Santos

    Int. J. Anal. Appl. 3 (2013), 1–13

  2. Fixed Point Theorems for T-Ciric Quasi-contractive Operator in CAT(0) Spaces

    G. S. Saluja

    Int. J. Anal. Appl. 3 (2013), 14–24

  3. Statistical Diagnostic for Partially Linear Varying Coefficient Model with Random Right Censorship Based on Empirical Likelihood Method

    Wang Shuling, Liao Daqing, Liu Man

    Int. J. Anal. Appl. 3 (2013), 25–34

  4. Two-Point Fuzzy Ostrowski Type Inequalities

    Muhammad Amer Latif, Sabir Hussain

    Int. J. Anal. Appl. 3 (2013), 35–46

  5. Existence of Heteroclinic Solutions to Fourth Order Φ-Laplacian Dynamical Equations

    K. R. Prasad, P. Murali, N.V.V.S. Suryanarayana

    Int. J. Anal. Appl. 3 (2013), 47–52

  6. Generalized Identities Involving Common Factors of Generalized Fibonacci, Jacobsthal and Jacobsthal-Lucas Numbers

    Yashwant K. Panwar, Bijendra Singh, V. K. Gupta

    Int. J. Anal. Appl. 3 (2013), 53–59

  7. Fixed Points of Expansive Type Mappings in 2-Banach Spaces

    Prabha Chouhan, Neeraj Malviya

    Int. J. Anal. Appl. 3 (2013), 60–67